Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the class $ {\bf A}\sb {1,\aleph\sb 0}$


Author: Bebe Prunaru
Journal: Proc. Amer. Math. Soc. 112 (1991), 45-51
MSC: Primary 47A65; Secondary 47A15, 47D27
DOI: https://doi.org/10.1090/S0002-9939-1991-1055779-X
MathSciNet review: 1055779
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The solvability of certain systems of simultaneous equations in the predual of a dual operator algebra is studied. The main result is a geometric criterion for membership in the class $ {A_{1,{\aleph _0}}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65, 47A15, 47D27

Retrieve articles in all journals with MSC: 47A65, 47A15, 47D27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1055779-X
Keywords: Dual operator algebras
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society